Volume 8, Number 1, March 1992
, Ron Holzman
: Optimal fractional matchings and covers in infinite hypergraphs: Existence and duality.
: On theG-matrices with entries and eigenvalues inQ(i).
: Small complete arcs in André planes of square order.
Volume 8, Number 2, June 1992
Volume 8, Number 3, September 1992
: Automorphism groups of graphs with forbidden subgraphs.
: Designs with block-size 6 in projective planes of characteristic 2.
, Haruko Okamura
: Counterexamples to a conjecture of mader about cycles through specified vertices inn-edge-connected graphs.
: Reconstructing graphs as subsumed graphs of hypergraphs, and some self-complementary triple systems.
: On families of faces in discrete cubes.
: Shannon switching games without terminals III.
Volume 8, Number 4, December 1992
: Packing, covering and decomposing of a complete uniform hypergraph into delta-systems.
: A generalization of Menger's theorem for certain unicyclic graphs.